MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; PROSTHESIS, SHOULDER
Catalog Number 010000589
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: comp rvrs shldr glnsp std 36mm cat# 115310 lot# j7569381.G2: foreign - event occurred in australia.The reported event could not be confirmed due to lack of product/information.Visual examination of the provided photos identified the explanted items.However, as the products were not returned, further analysis could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: right revision tsr due to pain/impingement (notch impingement), cephalic vein injured during scar dissection ¿ tied off, illegible handwritten op note.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a right reverse total shoulder revision approximately 13 months post-implantation due to impingement and pain.During the revision, notch impingement was noted.The glenosphere, humeral tray, and bearing were exchanged without complications, while the glenosphere baseplate, four screws, and humeral stem were retained.Attempts have been made and no further information has been provided.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24571307
Report Number0001825034-2026-00563
Device Sequence Number9417205
Product Code PHX
UDI-Device Identifier00880304532465
UDI-Public(01)00880304532465(17)340210(10)66269110
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number010000589
Device Lot Number66269110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale